| Model Number |
3286 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Impedance check revealed high impedances on the leads.As such, surgical intervention took place wherein the leads were explanted and replaced to address the issue.Reportedly, effective therapy was restored post op.